# SDR DALA2016051003862

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN FWD AND AFT SIDE OF FRAME AT BS 640, BELOW SKIN LAP STR 14L. FOUND DENT TO BE OUT OF LIMITS REF SRM.  COMPLIED WITH ER/A 544731-14 REV ORIGINAL. REF NRC.
